Vol. 76, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Linear operators for which TT and T + T commute. III

Stephen LaVern Campbell

Vol. 76 (1978), No. 1, 17–19
Abstract

Let Θ denote the set of all linear operators T acting on a separable Hilbert space for which TT and T + T commute. It will be shown that if T Θ and T is hyponormal, then T is normal. Also if T Θ and T is hyponormal, then T is subnormal.

Mathematical Subject Classification 2000
Primary: 47B20
Milestones
Received: 21 March 1977
Published: 1 May 1978
Authors
Stephen LaVern Campbell